# SDR SWAA2017080115462

- Difficulty date: July 27, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 59,336 hours, 34,780 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6569176
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FORWARD FLOOR FITTING LOOSE.  SECURED FITTING IAW AMM.
